Avatar universal
anxity disorder
hello iam suffering 4rm anxity disorder , my symtoms are weakness , faitgue , tremors , tingling sensation , headache , rapid bp , fast pulse n evnen legs tremble .. i hve shwn it to pychetrist he has prsecribed me arip mt 5 tablet in night iam doing yoga n  relaxsation exercise but still there is no benift n whole dy i feel drowsyy please help me to get over it
Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
Anti-anxiety medications can make you drowsy. If all other symptoms are taken care of, then a dose adjustment or adjustment of timing of medication may help. However, if your symptoms are still persisting, then you need to get investigated to find the cause.
Extreme fatigue could be due to menopause/hormonal imbalance of PCOD/low testosterone in males, anemia, diabetes, hypothyroidism, or due to kidney or liver problems. Another possibility is sleep disturbances (like sleep apnea, imbalance of rapid eye and non rapid eye movement sleep etc.). You may sleep your customary 7-8 hours and yet feel fatigued. You need sleep studies to rule this out. Other possibilities are chronic fatigue syndrome, depression, low Vit B12, low iron, low calcium, sodium and potassium. Hyperthyroidism too causes increased sweating and tiredness.   Postviral fatigue syndrome is another possibility. Persisting EBV infection or mono can also be the cause. A comprehensive investigation is required keeping all the points in mind. Do discuss this with your doctor and get yourself examined. Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Head & Traumatic Brain Injury Community Resources